Asymptotic behavior of solutions of third-order differential equations with rapidly varying nonlinearity / Yevtukhov, V. M., Sharai, N. V. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (6))

Yevtukhov V. M., Sharai N. V.
Asymptotic behavior of solutions of third-order differential equations with rapidly varying nonlinearity


Download publication will be available after 07/01/2024 р., in 9 days

Cite:
Yevtukhov, V. M., Sharai, N. V. (2022). Asymptotic behavior of solutions of third-order differential equations with rapidly varying nonlinearity. Ukrainian Mathematical Journal, 74 (6), 800-816. http://jnas.nbuv.gov.ua/article/UJRN-0001337844 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209